MathSciNet Relay Station
MathSciNet bibliographic data
MR1886960 (2003a:35070) 35J65 (35B30 58J32)
Dindoš, Martin Existence and uniqueness for a semilinear elliptic problem on Lipschitz domains in Riemannian manifolds. Comm. Partial Differential Equations 27 (2002), no. 1-2, 219–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement